| Model Number |
IPN923529 |
| Medical Device Problem Code |
Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
"it was reported that rvg was performed without problem.However, when the contrast agent was injected during pag, the agent suddenly splattered.On checking, the base of the catheter was found torn.Therefore, the catheter was replaced with a new one.No harm to the patient occurred." no medical intervention needed.It is unknown if the second catheter was inserted at the same insertion site.The patient condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description